María Anguiano
Título
Citado por
Citado por
Año
Pullback attractors for reaction-diffusion equations in some unbounded domains with an H-1-valued non-autonomous forcing term and without uniqueness of solutions
M Anguiano, T Caraballo, J Real, J Valero
Discrete and Continuous Dynamical Systems. Series B, 14 (2), 307-326, 2010
312010
H2-boundedness of the pullback attractor for a non-autonomous reaction–diffusion equation
M Anguiano, T Caraballo, J Real
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 876-880, 2010
232010
Pullback attractors for non-autonomous reaction–diffusion equations with dynamical boundary conditions
M Anguiano, P Marín-Rubio, J Real
Journal of mathematical analysis and applications 383 (2), 608-618, 2011
192011
Asymptotic behaviour of nonlocal reaction–diffusion equations
M Anguiano, PE Kloeden, T Lorenz
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3044-3057, 2010
162010
EXISTENCE OF PULLBACK ATTRACTOR FOR A REACTION–DIFFUSION EQUATION IN SOME UNBOUNDED DOMAINS WITH NON-AUTONOMOUS FORCING TERM IN H-1
M Anguiano, T Caraballo, J Real
International Journal of Bifurcation and Chaos 20 (09), 2645-2656, 2010
152010
Homogenization of an incompressible non-Newtonian flow through a thin porous medium
M Anguiano, FJ Suárez-Grau
Zeitschrift für angewandte Mathematik und Physik 68 (2), 45, 2017
142017
Attractors for nonlinear and non-autonomous parabolic PDEs in unbounded domains
M Anguiano Moreno
Universidad de Sevilla, 2011
112011
Regularity results and exponential growth for pullback attractors of a non-autonomous reaction–diffusion model with dynamical boundary conditions
M Anguiano, P Marín-Rubio, J Real
Nonlinear Analysis: Real World Applications 20, 112-125, 2014
92014
Existence, uniqueness and global behavior of the solutions to some nonlinear vector equations in a finite dimensional Hilbert space
M Abdelli, M Anguiano, A Haraux
Nonlinear Analysis 161, 157-181, 2017
82017
Asymptotic behaviour of the nonautonomous SIR equations with diffusion
M Anguiano, PE Kloeden
Communications on Pure & Applied Analysis 13 (1), 157, 2014
82014
The transition between the Navier–Stokes equations to the Darcy equation in a thin porous medium
M Anguiano, FJ Suárez-Grau
Mediterranean Journal of Mathematics 15 (2), 45, 2018
72018
An exponential growth condition in H2 for the pullback attractor of a non-autonomous reaction–diffusion equation
M Anguiano, T Caraballo, J Real
Nonlinear Analysis: Theory, Methods & Applications 72 (11), 4071-4075, 2010
72010
On the Kneser property for reaction–diffusion equations in some unbounded domains with an H− 1-valued non-autonomous forcing term
M Anguiano, F Morillas, J Valero
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2623-2636, 2012
62012
Asymptotic behaviour of a non-autonomous Lorenz-84 system
M Anguiano, T Caraballo
Discrete & Continuous Dynamical Systems-A 34 (10), 3901, 2014
52014
Homogenization of Bingham Flow in thin porous media
M Anguiano, R Bunoiu
Networks and Heterogeneous Media 15 (1), 87-110, 2020
42020
Existence, uniqueness and homogenization of nonlinear parabolic problems with dynamical boundary conditions in perforated media
M Anguiano
Mediterranean Journal of Mathematics 17 (18), 2020
42020
Darcy's laws for non‐stationary viscous fluid flow in a thin porous medium
M Anguiano
Mathematical Methods in the Applied Sciences 40 (8), 2878-2895, 2017
42017
H2-boundedness of the pullback attractor for the non-autonomous SIR equations with diffusion
M Anguiano
Nonlinear Analysis: Theory, Methods & Applications 113, 180-189, 2015
42015
Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary
M Anguiano, FJ Suárez-Grau
IMA Journal of Applied Mathematics 84 (1), 63-95, 2019
32019
On the non‐stationary non‐Newtonian flow through a thin porous medium
M Anguiano
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2017
32017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20